# SDR EIA2003003

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,813 hours, 25,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED FS 1580 ABOVE STR. 43R.  REMOVED DAMAGE, NDT AREA, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PER B747 SRM 53-10-01 FIG. 70
